# SDR AWXA9900314

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 20224B
- Condition: Disconnected
- Location: Nr 2 Le Slat
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT 2 AND FWD INDICATIONS INOP.  AC DIVERTED TO ONT DUE TO RESTRICTIONS AS STATED IN QRH.  A/C PLACED ON MEL., TECH FOUND PIN NR 20 ON L/E FLAP SLAT INDICATOR PUSHED BACK.  RESEATED PIN, OPS CHECK NORMAL.  MEL CLEARED.
